MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA ULTRASOUND APPLICATOR, 5 CM, GRAY; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO, LLC CHATTANOOGA ULTRASOUND APPLICATOR, 5 CM, GRAY; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 27383
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "during patient visit e-stim machine used on patient.When patient went home she noticed 4 distinct burn marks on her back where the e-stim pads had been placed.Patient went to urgent care where she was dx with partial thickness burns and silvadene dressing placed along with order to follow up with her pcp (primary care physician) and wound care clinic.".

Brand Name
CHATTANOOGA ULTRASOUND APPLICATOR, 5 CM, GRAY
Common Device Name
ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081
MDR Report Key9670740
Report Number3012446970-2020-00003
Device Sequence Number11455141
Product Code IMI
UDI-Device Identifier00888912021906
UDI-Public00888912021906
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K031116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27383
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;